Cefalosporin antibiotikumok okozta vérzések uraemiás betegekben.

Translated title of the contribution: Hemorrhage caused by cephalosporin antibiotics in uremic patients

Research output: Contribution to journalArticle

Original languageHungarian
Pages (from-to)2141-2143
Number of pages3
JournalOrvosi Hetilap
Volume128
Issue number41
Publication statusPublished - Oct 11 1987

Fingerprint

Vitamin K
Uremia
Prothrombin Time
Blood Coagulation
Cephalosporins
Hemorrhage

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Cefalosporin antibiotikumok okozta vérzések uraemiás betegekben. / Mátyus, J.; Kárpáti, I.; Ádány, R.; Kakuk, G.

In: Orvosi Hetilap, Vol. 128, No. 41, 11.10.1987, p. 2141-2143.

Research output: Contribution to journalArticle

@article{1f89a9dce3f6481e9853806a7bb9b505,
title = "Cefalosporin antibiotikumok okozta v{\'e}rz{\'e}sek uraemi{\'a}s betegekben.",
author = "J. M{\'a}tyus and I. K{\'a}rp{\'a}ti and R. {\'A}d{\'a}ny and G. Kakuk",
year = "1987",
month = "10",
day = "11",
language = "Hungarian",
volume = "128",
pages = "2141--2143",
journal = "Orvosi Hetilap",
issn = "0030-6002",
publisher = "Akademiai Kiado",
number = "41",

}

TY - JOUR

T1 - Cefalosporin antibiotikumok okozta vérzések uraemiás betegekben.

AU - Mátyus, J.

AU - Kárpáti, I.

AU - Ádány, R.

AU - Kakuk, G.

PY - 1987/10/11

Y1 - 1987/10/11

UR - http://www.scopus.com/inward/record.url?scp=0023651387&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023651387&partnerID=8YFLogxK

M3 - Article

VL - 128

SP - 2141

EP - 2143

JO - Orvosi Hetilap

JF - Orvosi Hetilap

SN - 0030-6002

IS - 41

ER -